# SDR TRAX200801190

- Difficulty date: September 18, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 9,180 hours, 7,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8801521 OPERATION 163 PAX DOOR AFT DRAG ANGLE IS CRACKED.
